# SDR ASAA0410318

- Difficulty date: July 7, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 50797897
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND LEFT OVERWING EXIT REPLACED DUE TO MULTIPLE CORROSION AND STRUCTURE DEFECTS.  REMOVED AND REPLACED LEFT OVERWING EXIT.  (M)
